# SDR KPVA20140626003

- Difficulty date: May 1, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 35,464 hours, 41,861 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, LT INBD FLAP CAM GUIDE NR 2 FROM INBD HAS EXCESSIVE MOVEMENT, ZONE 8.  RIB 3 IS CRACKED & WILL NEED TO BE REPLACED.  REMOVED UPPER SKIN ON FLAP IAW SRM 51-25-03.  REMOVED BROKEN RIB, LOCATED & DRILLED NEW RIB IAW SRM 51-25-03 & 51-25-01.  INSTALLED NR 3 RIB IAW SRM 51-25-01.  INSTALLED UPPER SKIN IAW SRM 51-25-03.  PN OFF S57512012007004 SN OFF NSN, PN ON S5751203220251 & SN P4996.
